# SDR YENA2025101601037

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N943JT
- Make and model: Airbus A321-231
- Aircraft serial: 06326
- Aircraft time: 45,358 hours, 8,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 961378
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,423 hours, 597 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1743, SFO-BOS. "AFT EMERG LIGHTS IN GALLEY WILL NOT ILLUMINATE; REMOVED AND REPLACED BATTERY FROM EPSU (1004WL) IAW AMM 33-51-38. NO HELP."
